# SDR AALA2009021300107

- Difficulty date: January 8, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED AT RIGHT CABIN AREA.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 53-20-00-16.
